VOL. 19 · NO. 5 | 2019
Luis G Valdez-Sánchez
Algebr. Geom. Topol. 19 (5), 2151-2231, (2019) DOI: 10.2140/agt.2019.19.2151
KEYWORDS: hyperbolic knot, genus one knot, Seifert surface, 57M25, 57N10
Claudius Bodo Zibrowius
Algebr. Geom. Topol. 19 (5), 2233-2282, (2019) DOI: 10.2140/agt.2019.19.2233
KEYWORDS: tangles, Alexander polynomial, Heegaard Floer homology, Conway mutation, 57M25, 57M27
Vincent Guirardel, Camille Horbez
Algebr. Geom. Topol. 19 (5), 2283-2400, (2019) DOI: 10.2140/agt.2019.19.2283
KEYWORDS: automorphisms of free products, algebraic laminations, group actions on trees, arational trees, geodesic currents, band complexes, Rips machine, 20E08, 20E36, 20F65
Michael Abel, Michael Willis
Algebr. Geom. Topol. 19 (5), 2401-2438, (2019) DOI: 10.2140/agt.2019.19.2401
KEYWORDS: Khovanov homology, Khovanov–Rozansky homology, link homology, colored link homology, colored Khovanov–Rozanksy homology, infinite braids, infinite twist, 57M27
Tye Lidman, Allison H Moore, Mariel Vazquez
Algebr. Geom. Topol. 19 (5), 2439-2484, (2019) DOI: 10.2140/agt.2019.19.2439
KEYWORDS: lens spaces, Dehn surgery, Heegaard Floer homology, band surgery, torus knots, $d$–invariants, reconnection, DNA topology, 57M25, 57M27, 57R58, 92E10
J D Quigley
Algebr. Geom. Topol. 19 (5), 2485-2534, (2019) DOI: 10.2140/agt.2019.19.2485
KEYWORDS: Mahowald invariant, root invariant, motivic $v_1$–periodicity, motivic $w_1$–periodicity, motivic Tate construction, 55P42
Irving Dai
Algebr. Geom. Topol. 19 (5), 2535-2574, (2019) DOI: 10.2140/agt.2019.19.2535
KEYWORDS: Homology cobordism, involutive Heegaard Floer homology, connected Heegaard Floer homology, 57M27, 57R58
Rinat Kashaev, Alexis Virelizier
Algebr. Geom. Topol. 19 (5), 2575-2624, (2019) DOI: 10.2140/agt.2019.19.2575
KEYWORDS: invariants of $3$–manifolds, Hopf algebras, 57M27, 16T05
Clément Maria, Jessica S Purcell
Algebr. Geom. Topol. 19 (5), 2625-2652, (2019) DOI: 10.2140/agt.2019.19.2625
KEYWORDS: $3$–manifold triangulation, treewidth, hyperbolic volume, crushing normal surface, 57M15, 57M25, 57M50
Stefano Riolo, Leone Slavich
Algebr. Geom. Topol. 19 (5), 2653-2676, (2019) DOI: 10.2140/agt.2019.19.2653
KEYWORDS: hyperbolic $4$–manifold, minimal-volume hyperbolic manifolds, 57M50, 57N16
Back to Top